Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online
Loading Online Doctors....
  »   Drug/Medication   »   Heroin   »  
Showing results for :

Is a heroin overdose painful

Premium Questions
 

What are the repercussions of overdosing Orphenadrine?

i have a kidney infection , taking ciprofloxacn antibiotic, plus orphenadrine for back pain . im supposed to take two twice a day, one in the morning and one in the evening. i took two at once. will i ...
 

What are the repercussions of overdosing on Norco?

I have a tremendous tolerance for opiate pain medication. I spent years on fentanyl 100 mcg/ 48 hrs and now I've regraded to Norco 10/325 3x / day. My pain was very severe today ( sciatica ) and I've taken ...
 

Suggest treatment for overdose of Xarelto

I took an overdose of xarelto almost 3 weeks ago. I took about 40 of the 20mg tablets ... and general severe body pain . No bleeding. I often feel like my insides are rotting away. ...
 

What are the repercussions of accidental overdose of Panadol?

. When she started to reconnect and recognize us, she was complaining of very strong pain in her head ...
 

What are the adverse effects of pain killer overdose?

I got one protrusion from my Anus. Doctor confirmed me it s a fissure. I am not able to with stand the pain, so I using pain killers for the last 10 days. Will there be any side effects if I use more ...
Public Forum Discussions
 

What are the signs of heroin overdose?

started taking heroin about 3 months now trying to get off but what would be the signs if you were overdosing ? and what would be the signs also what kind of physical damage it do to your body ...
 

What are the signs of drug overdose?

Hey, I ve been injecting coke and heroin a lot lately, sadly. I am 19, 5 foot 5, a cancer survivor ... question is: what are the signs of an overdose? also appropriately how much would it take to cause ...
 

Suggest remedy for overdose of medicines

Hi I just wanted some help my boyfriend toke overdose of grandpa and dispring and compral and he ... stomach pains and shortness of breath and he collapsed and his breathing is deep and shallow and he has ...
 

What to do in overdose of paracetamol ?

Hi doctor , my friend has taken 35 paracetamol tablets before 1 week before. Now she is suffering from abdominal pain . She went to hospital. Are doctors can possible to find she had overdose ...
 

Suggest remedy for overdose of Tylenol

I TOOK VICODIN WITH 325 MG OF TYLENOL IN IT TWO DAYS IN A ROW AND REALIZED IT WORKED OUT TO BE 4,500MG OF TYLENOL EACH DAY. I AM EXCRUCIATING PAIN AND THE VICODIN IS DOING NOTHING. I FEEL OK, BUT AM ...
 

Overdose paracetamol, swelling in abdomen

I overdose paracetamol 30 tablets 3 times.My Abdomen Swell up.Can any1 suggest me possible reason ... a fever and vomiting type feelings and pain at back,Pain and fever are finished. But my abdomen swell up ...
 

What is the treatment for signoflam overdose ?

. It s because, I was feeling very discomfort in my stomach like seviour pain and nausa. Later on yesterday one ...
 

Suggest remedy for an overdose of Adderall?

then however I ve noticed some signs that concern me. I feel minor and temporary aches and pains in my chest ...
 

Is it safe to sleep after overdose of heroin?

i was wondering about heroin overdose, a friend of mine did a really big shot about 8 hours ago never fell asleep but def. way over did it and is now kinda scared to go to sleep his pupils have gotten ...
 

Suggest treatment for vomiting due to heroin overdose

My friend may be overdosing on heroin i know your answer will be to take him to the emergency room, i ve tried, he refuses to go, he did the heroin about 4 hours ago and he turned blue and we had ...
Mobile Questions and Answers
 
Can i overdose on vitamin C?
Hi, Yes you can have over dose of vit-c if it goes above 2000mg/day. Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea Upset stomach, bloating and indigestion Nausea, vomiting and excessive flatulence Headaches Mouth ulcers and sores Rashes and redness of the face Foot cramps and muscle pain thanks, Dr. JAY PATEL.
 
I mistakenly took three 400mg advil in one take 2 days ago and now have stomach pain. Is it a sign of overdose? please help. thank you.
It is not a sign of overdose but a symptom of gastritis caused by excess intake.
 
I overdosed Monday with all sympotms of an overdose. Didnt see medical help. Still have sharp pains in stomach what should o do?
Hello Due to overdoses , you may develop hyper acidity , that is main reason of pain in the stomach . Now take some antacid containing oxetacaine ,three four times . If pain is severe , you many need drugs like pantoprazole-D , once or twice , according to severity of symptoms.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor